Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Incompressibility of Tori Transverse to Axiom a Flows

C. A. Morales
Proceedings of the American Mathematical Society
Vol. 136, No. 12 (Dec., 2008), pp. 4349-4354
Stable URL: http://www.jstor.org/stable/20535682
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Incompressibility of Tori Transverse to Axiom a Flows
Preview not available

Abstract

We prove that a torus transverse to an Axiom A vector field that does not exhibit sinks, sources or null homotopic periodic orbits on a closed irreducible 3-manifold is incompressible. This strengthens the works of Brunella (1993), Fenley (1995), and Mosher (1992).

Page Thumbnails

  • Thumbnail: Page 
4349
    4349
  • Thumbnail: Page 
4350
    4350
  • Thumbnail: Page 
4351
    4351
  • Thumbnail: Page 
4352
    4352
  • Thumbnail: Page 
4353
    4353
  • Thumbnail: Page 
4354
    4354